American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03D32) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] David Diamondstone, Noam Greenberg and Daniel D. Turetsky. Inherent enumerability of strong jump-traceability. Trans. Amer. Math. Soc. 367 (2015) 1771-1796.
Abstract, references, and article information   
View Article: PDF

[2] Lu Liu. Cone avoiding closed sets. Trans. Amer. Math. Soc. 367 (2015) 1609-1630.
Abstract, references, and article information   
View Article: PDF

[3] Adam R. Day and Joseph S. Miller. Randomness for non-computable measures. Trans. Amer. Math. Soc. 365 (2013) 3575-3591.
Abstract, references, and article information   
View Article: PDF

[4] Bjørn Kjos-Hanssen, Wolfgang Merkle and Frank Stephan. Kolmogorov complexity and the Recursion Theorem. Trans. Amer. Math. Soc. 363 (2011) 5465-5480. MR 2813422.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1